American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Matteo Gallet, Christoph Koutschan, Zijia Li, Georg Regensburger, Josef Schicho and Nelly Villamizar. Planar linkages following a prescribed motion. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Elon Rimon and Daniel E. Koditschek. The construction of analytic diffeomorphisms for exact robot navigation on star worlds . Trans. Amer. Math. Soc. 327 (1991) 71-116. MR 1012512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Benjamin Halpern. An inequality for double tangents . Proc. Amer. Math. Soc. 76 (1979) 133-139. MR 534404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Arnold Emch. Algebraic transformations of a complex variable realized by linkages . Trans. Amer. Math. Soc. 3 (1902) 493-498. MR 1500617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia